Bulletin of the Belgian Mathematical Society - Simon Stevin

Generalized Walsh Transforms and Epistasis

M. T. Iglesias, A. Verschoren, and C. Vidal

Full-text: Open access

Abstract

In this note, we introduce and briefly study a non-binary analogue of the ``classical'' Walsh transform. It is shown that this transform allows to rewrite the definition of normalized epistasis in terms of generalized Walsh coefficients, in a way which is both practical and elegant. Some examples are included, aiming to give a first indication of the strength of this approach.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 1 (2006), 55-68.

Dates
First available in Project Euclid: 19 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1148059332

Digital Object Identifier
doi:10.36045/bbms/1148059332

Mathematical Reviews number (MathSciNet)
MR2245978

Zentralblatt MATH identifier
1127.90080

Citation

Iglesias, M. T.; Vidal, C.; Verschoren, A. Generalized Walsh Transforms and Epistasis. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 1, 55--68. doi:10.36045/bbms/1148059332. https://projecteuclid.org/euclid.bbms/1148059332


Export citation